# SDR AALA20151127003

- Difficulty date: November 27, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 18,903 hours, 7,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ECO J1698AC, CRACKS WERE DISCOVERED IN THE FLOORBEAM HOLES AT STATION 727B, LBL 24.75, RBL 24.72 & STATION 727B, LBL 45.50 & RBL 45.50.  ACCOMPLISHED REPAIR IAW ECO J1698AC & EA 256175 DATED 11 23 15.
